Browse "MA-Journal Papers(저널논문)" byAuthorWest, Douglas B.

Showing results 1 to 2 of 2

1
Equicovering Subgraphs of Graphs and Hypergraphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Tebbe, Amelia; West, Douglas B., ELECTRONIC JOURNAL OF COMBINATORICS, v.21, no.1, 2014-03

2
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0